The magnetic field problem: A graph-theoretic model. Savage, G. J., Madan, V., & Kesavan, H. IEEE Transactions on Magnetics, 16(4):579–585, IEEE, July, 1980.
bibtex   
@Article{         Savage_1980aa,
  author        = {Savage, Gordon J. and Madan, V.K. and Kesavan, H.K.},
  file          = {Savage_1980aa.pdf},
  group         = {degersem},
  issn          = {0018-9464},
  journal       = {IEEE Transactions on Magnetics},
  langid        = {english},
  month         = jul,
  number        = {4},
  pages         = {579--585},
  publisher     = {IEEE},
  title         = {The magnetic field problem: A graph-theoretic model},
  volume        = {16},
  year          = {1980},
  shortjournal  = {IEEE Trans. Magn.}
}

Downloads: 0